The Annals of Statistics

Simultaneous Confidence Bounds for the Tail of an Inverse Distribution Function

Charles H. Alexander

Full-text: Open access

Abstract

Confidence bounds are derived for the upper 100$p$ percentile of an inverse distribution function. These bounds are considerably less conservative than similar bounds which apply to the entire function.

Article information

Source
Ann. Statist., Volume 8, Number 6 (1980), 1391-1394.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176345211

Digital Object Identifier
doi:10.1214/aos/1176345211

Mathematical Reviews number (MathSciNet)
MR594655

Zentralblatt MATH identifier
0459.62025

JSTOR
links.jstor.org

Subjects
Primary: 62E25
Secondary: 62F25: Tolerance and confidence regions

Keywords
Empirical distribution function confidence bounds

Citation

Alexander, Charles H. Simultaneous Confidence Bounds for the Tail of an Inverse Distribution Function. Ann. Statist. 8 (1980), no. 6, 1391--1394. doi:10.1214/aos/1176345211. https://projecteuclid.org/euclid.aos/1176345211


Export citation

Corrections

  • See Correction: Charles H. Alexander. Corrections: Simultaneous Confidence Bounds. Ann. Statist., vol. 10, no. 1 (1982), 321.